# SDR ERAA200900006

- Difficulty date: August 26, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 37,437 hours, 47,111 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 54C546347
- Part serial: 0772
- Condition: Separated
- Location: Mlg Door
- Part time: 37,434 hours, 47,111 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ADQ - COMPLETE LOSS OF NR 2 HYDRAULIC SYSTEM FLUID QUANTITY.  PERFORMED ABNORMAL PROCEDURES CHECKLIST AND RETURNED TO ADQ.  MAINTENANCE ARRIVED ADQ REMOVED AND REPLACED NR 1 MAIN GEAR DOOR SOLENOID SEQUENCE VALVE IAW DASH 8 MAINTENANCE MANUAL 32-10-51.  CLEANED NR 1 MAIN LANDING GEAR OF HYDRAULIC FLUID.  REMOVED UNIT HAD TWO OF FOUR BOLTS THAT HOLD THE SOLENOID AND VALVE TOGETHER SHEAR, ALLOWING THE SOLENOID TO SEPARATE FROM THE VALVE.
